# SDR 2000UALA00088

- Difficulty date: February 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 33,067 hours, 12,563 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL LEFT SYSTEM HYDRAULIC FLUID AND ASSOCIATED SYSTEMS.  RETURNED TO SFO.  *S/D*  LEFT MLG DOWNLOCK ACTUATOR HOSE WAS FOUND LEAKING.  REPLACED HOSE.
